# SDR SWAA2021101815503

- Difficulty date: September 6, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED BTW ORSS 270 TO ORSS 277 RT WING.   REMOVED CORRUGATED PLATE IAW SRM 51-40-02, AND PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NO FOUND ADDITIONAL DAMAGE.  MEASUREMENT OF CRACK IS: 0.483 INCH.   INSTALLED CORRUGATED PLATE IAW SRM 51-40-02, AND DRAWING 115A201-60, REV-.
